| Model Number |
WA22017A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.It was observed that during the device inspection the inner sheath, long, the ceramic tip was broken.A root cause could not be established the most likely cause was determined to be, component failure due to stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the inner sheath, long, the ceramic tip was broken.There was no patient involvement.